# SDR 2008UALA03480

- Difficulty date: June 18, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 49,380 hours, 9,257 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701768
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BACKUP ELECTRICAL POWER SYSTEM INOP.  *S/D*  FOUND RT BACK-UP GENERATOR HAS SHEARED SHAFT.  REPLACED NR 2 ENGINE BACK UP GENERATOR PER MM-24-25-01.  ACCOMPLISHED IDLE RUN NR 6 TEST, REF:  MM-71-00-00-PAGE 543, REF:  MM-24-25-01, PAGE 417 TESTED GOOD.  AC OK FOR SERVICE.
